# SDR UALA2011121906927

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,593 hours, 9,907 cycles
- Engine: Pwa PW4052
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL DISPLAYED ON CAPT AND FO EADI'S ATTEMPTED RESET, NO HELP.  COMPLIED WITH MEL.  RDF-T :EICAS MAINT MSG "WXR SYS" ALSO TROUBLESHOT PER MM.  "WXR FAIL ANT" SHOWS ON BOTH EHSI.  REPLACED ANTENNA DRIVE ASSY.
